American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F05) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 74-87. MR 1650045.
Abstract, references, and article information   
View Article: PDF

[2] Oliver Knill. A deterministic displacement theorem for Poisson processes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 110-113. MR 1475535.
Abstract, references, and article information   
View Article: PDF

[3] Lisa C. Jeffrey and Frances C. Kirwan. Intersection pairings in moduli spaces of holomorphic bundles on a Riemann surface. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 57-71. MR 1350681.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1